Hi there. Im not a doctor but will try help. Firstly, have you had blood work done? I presume so and that all were ok? When you stop a beta blocker like Bisoprolol, its common for a time to have an increased strong heart beat. Its a type of rebound from stopping the medication. Did you get a 24 hour ABPM test? its non invasive and costs little. Definitely get one, its the gold standard test for getting a proper 24hour average on your blood pressure numbers. Most meds have side effects, so these may be making you feel a bit unfit and wrecked? Some also cause muscle aches and this is a real pain in the ***. Usually docs are just happy once the BP numbers go down. They listen ok, but your left with the meds and the side effects. Often these meds are for life! So you should move cautiously. Maybe its part anxiety or fear that make it worse? Only you can know that. The dizzy bit when standing up is from the meds I would guess, they cause the BP to go a bit low, giving low BP symptoms. Blood pressure meds are for BP and I cant understand how you got them for chest pain. Your choice is to write down a list of your symptoms, get the 24 hour BP test, and go back to the doctor. If your not happy, get a second opinion. I have 2 years of BP issues and have had many of the various tabs over this time. I had all the tests inc an Angio. 6 months later I had great difficulty walking a few hundred meters, back, arm, jaw, chest pain on the exertion. It took 9 months of me pushing the cardio doctors, eventually they did a second angio. Result: 2 x 90% blockages in the LAD, had to be stented asap. Am ok now. The moral of the story is you know your own body best, so keep at it till your comfortable with things.